# SDR DXTA2014050205755

- Difficulty date: April 23, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION & BUBBLED PAINT UNDER DROP AISLE FLOORBOARD.  REPAIRED IAW S-560XL-5365 04.
